# SDR UIEA2024092400932

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Detached
- Location: Rt Nr 7
- Component: Slat, Boeing
- Component part number: 114T310028
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT #7, SURFACE INNER SIDE, UPPER AND LOWER AREA WITH SEVERAL POINTS OF DETACHED.( RH WING, SLAT #7, WAS REPLACED IAW AMM 27-81-01-024-001 AND AMM 27- 81-01-424-143. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED )
